# SDR ASAA2023081344569

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 28,360 hours, 8,898 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON CAPTAIN'S NAVIGATION DISPLAY WITH LOSS OF FMC DATA ON CAPTAIN'S CDU. MAP WAS NOT DISPLAYED. AFTER 1 MINUTE NORMAL OPERATION ON CAPTAINS NAV DISPLAY AND CDU WAS RESTORED. LOSS OF FMC DATA ONLY ON CAPTAIN'S CDU. GROUNDED - YES. PERFORMED FMCS OPS TEST REF MM 34-61-00, NO DEFECTS NOTED. NO HISTORY 30 DAYS. ACFT OK FOR SERVICE. SEAMC DOUG NOTIFIED.
